# SDR DALA2018020400636

- Difficulty date: February 3, 2018
- Submitted: February 5, 2018
- Operation: Air carrier
- Aircraft: N901DE
- Make and model: Doug MD-88
- Aircraft serial: 53378
- Aircraft time: 66,897 hours, 48,911 cycles
- System (JASC): 3242 · Brake
- Part: Brake
- Condition: Malfunctioned
- Location: Rt Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

RIGHT MAIN TIRE BRAKE SMOKING ON TAXI INBOUND. R&R NR 4 MAIN WHL ASSY & NR 4 BRAKE ASSY PER AMM 32-41 & AMM 32-44. LK CK OK.
